On divisors of sums of integers. I

A. Sárközy, C. L. Stewart

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)147-154
Number of pages8
JournalActa Mathematica Hungarica
Volume48
Issue number1-2
DOIs
Publication statusPublished - Mar 1986

Fingerprint

Sum of integers
Divisor

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On divisors of sums of integers. I. / Sárközy, A.; Stewart, C. L.

In: Acta Mathematica Hungarica, Vol. 48, No. 1-2, 03.1986, p. 147-154.

Research output: Contribution to journalArticle

Sárközy, A. ; Stewart, C. L. / On divisors of sums of integers. I. In: Acta Mathematica Hungarica. 1986 ; Vol. 48, No. 1-2. pp. 147-154.
@article{e23b39f40a8946359ade856831acd9ad,
title = "On divisors of sums of integers. I",
author = "A. S{\'a}rk{\"o}zy and Stewart, {C. L.}",
year = "1986",
month = "3",
doi = "10.1007/BF01949059",
language = "English",
volume = "48",
pages = "147--154",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On divisors of sums of integers. I

AU - Sárközy, A.

AU - Stewart, C. L.

PY - 1986/3

Y1 - 1986/3

UR - http://www.scopus.com/inward/record.url?scp=34250130439&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250130439&partnerID=8YFLogxK

U2 - 10.1007/BF01949059

DO - 10.1007/BF01949059

M3 - Article

AN - SCOPUS:34250130439

VL - 48

SP - 147

EP - 154

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -